# SDR VNAA0201017

- Difficulty date: January 21, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 17,534 hours, 15,836 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND SHAKER FAIL MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE CLEARED AND MAINTENANCE CONTROL CLEARED FLIGHT 4050 FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4050 THEN DEPARTED WITH NO FURTHER INCIDENTS.
